# SDR CWQ2003F00008

- Difficulty date: March 3, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600277
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 6512072101
- Condition: Cracked
- Location: Naca
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE INSPECTION LOOKED INTO NACA DORSAL SCOOP AND FOUND THE LOWER AIR VANE PN 651207212 CRACKED .3750 INCH WITH THE CRACK STARTING FROM THE CENTER OF V CUT STRAIGHT AFT.  GAINED ACCESS FROM TAIL BAGGAGE AREA AND REMOVED CRACKED VANE.  REMOVED EA 9309 IAW MFG STANDARD PRACTICES, UPON REMOVAL NOTICED THAT THE V CUT APPEARS TO HAVE BEEN CUT WITH HAND SNIPS AND THERE WAS ON RELIEF HOLE AT BOTTOM OF CUT, ALSO THERE WAS VERY LITTLE EA 9309 SECURING INTO PLACE.  INSTALLED NEW PART AND CLOSE UP AREA.  WILL SEND BAD PART TO MFG FOR EVALUATION. (SCR 91284) (PTRS 7641)
